# SDR P5CA2010040601626

- Difficulty date: April 6, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 40,370 hours, 6,656 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING ORDER 4457A139 REVISION "A" WITH FAA 8110-3 DATED 30 MARCH 2010 FOR ACCOMPLISHMENT OF PERMANENT REPAIR TO THE FIXED LEADING EDGE LOWER CHORD FLANGE AT ILES 817.51.  THIS EO IS CLASSIFIED AS MAJOR.
